Sur les solutions d'une équation différentielle fonctionnelle

G. Valiron

Bulletin de la Société Mathématique de France (1926)

  • Volume: 54, page 53-68
  • ISSN: 0037-9484

How to cite

top

Valiron, G.. "Sur les solutions d'une équation différentielle fonctionnelle." Bulletin de la Société Mathématique de France 54 (1926): 53-68. <http://eudml.org/doc/86511>.

@article{Valiron1926,
author = {Valiron, G.},
journal = {Bulletin de la Société Mathématique de France},
language = {fre},
pages = {53-68},
publisher = {Société mathématique de France},
title = {Sur les solutions d'une équation différentielle fonctionnelle},
url = {http://eudml.org/doc/86511},
volume = {54},
year = {1926},
}

TY - JOUR
AU - Valiron, G.
TI - Sur les solutions d'une équation différentielle fonctionnelle
JO - Bulletin de la Société Mathématique de France
PY - 1926
PB - Société mathématique de France
VL - 54
SP - 53
EP - 68
LA - fre
UR - http://eudml.org/doc/86511
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.